# SDR MALA976089

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE MASTER WARNING ILLUMINATED FOR 3 TO 5 SECONDS THEN WENT OFF.  MAINTENANCE INSPECTED AVIONICS BAY AREA FOR SIGNS OF SMOKE OR BURNING, NONE FOUND.  INSPECTED CANNON PLUGS ON DETECTOR ALL CHECKS GOOD.  RERACKED WEU FOR TROUBLESHOOTING PURPOSES.  ALL OPS CHECKS GOOD.
